# SDR REXA2018112771140

- Difficulty date: November 7, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR LANDING ON THE FWD SIDE OF BEAM 280 HAS CORROSION
BETWEEN LBL 12 AND RBL 12, IN THE FLT DECK BELOW THE FLOOR.     
REPLACED FORWARD FLOOR SUPPORT IAW CRJ 900 SRM 51-42-06 AND 51-42-21 
                                                                     
                            AAR SM-58
